# SDR RIVA0000013

- Difficulty date: June 4, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Activated
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SFB, CREW FOUND OXYGEN WAS DEPLETED.  AIRCRAFT RETURNED TO SFB WITHOUT INCIDENT.  THE FLIGHT ENGINEERS REGULATOR SWITCH WAS FOUND TO BE IN THE ON POSITION.  RETURNED THE FLIGHT ENGINEERS REGULTOR SWITCH TO THE OFF POSITION AND SERVICED THE CREW OXYGEN.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD.
